Utility and the skewness of return in gambling

Cain, M and Peel, D (2004) Utility and the skewness of return in gambling. Geneva Papers on Risk and Insurance Theory, 29 (2). pp. 145-163. ISSN 0926-4957

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Geneva Papers on Risk and Insurance Theory
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44021
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:09
Refereed?: Yes
Published?: Published
Last Modified: 11 Sep 2019 01:20
URI: https://eprints.lancs.ac.uk/id/eprint/44021

Actions (login required)

View Item View Item